From Brentwood, California, USA:
My grandson is taking NovoLog during the day and Lantus before bedtime. We are very careful counting carbohydrates and determining his insulin doses. We are testing his blood sugar at 2 a.m., too. When he wakes up, his blood sugars are often very high, about 300 to 400 mg/dl [16.7 to 22.2 mmol/L]. The doctor just says, "I don't know why." What should we do?
Please send in seven days of blood sugars, carbohydrates and insulin dosing to your physician. Make sure that he is familiar with diabetes in children and with making insulin adjustments. If he is not, it likely is time to find a physician that is more familiar with treating children with diabetes.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.